Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 2, 2011, 2:44 AM EDT for 7 counties in New Jersey; 5 counties in Pennsylvania. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2011, 2:44 AM EDT (06:44 UTC)
- Expired
- Oct 2, 2011, 4:45 AM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Somerset County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 75 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 6.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
471
WWUS81 KPHI 020644
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 AM EDT SUN OCT 2 2011
NJZ001-007>010-012>015-026-PAZ054-055-060>062-067>069-020845-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-COASTAL OCEAN NJ-
EASTERN MONMOUTH NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
244 AM EDT SUN OCT 2 2011
...WIDELY SCATTERED SHOWERS WITH HEAVY RAINFALL WILL AFFECT
SUSSEX...WARREN...MORRIS...HUNTERDON...SOMERSET...MERCER...MIDDLESEX.
..CHESTER...MONTGOMERY...BERKS...LEHIGH...NORTHAMPTON...CARBON...BUCK
S...MONROE...MONMOUTH AND OCEAN COUNTIES...
AT 236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS SPREADING INTO THE REGION FROM SOUTHERN NEW JERSEY AND THE
LOCAL PHILADELPHIA AREA. THE BACK EDGE OF THIS AREA WAS ALONG A LINE
EXTENDING FROM 9 MILES EAST OF TOMS RIVER TO 14 MILES NORTH OF TOMS
RIVER TO 15 MILES SOUTH OF NEW BRUNSWICK TO 16 MILES SOUTH OF EASTON
TO 15 MILES EAST OF LANCASTER...MOVING NORTHWEST AT 30 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND CAUSE RISES
IN SMALL STREAMS. LOCALLY A QUARTER OF AN INCH OF RAIN COULD FALL
IN ONE HOUR. PLEASE BE CAUTIOUS WHILE DRIVING THROUGH FLOOD PRONE
AREAS.
LAT...LON 4000 7403 3996 7405 4013 7411 4015 7472
4042 7507 4004 7595 4014 7590 4051 7640
4074 7578 4091 7600 4123 7554 4126 7514
4109 7503 4120 7487 4082 7433 4059 7444
4041 7399 4047 7399 4046 7398
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 2, 12:25 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Oct 2, 12:25 AM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1225 AM EDT SUN OCT 2 2011
.SYNOPSIS...
A DEEP MID LEVEL LOW PRESSURE AREA WILL MEANDER AROUND THE NORTHERN
MID ATLANTIC REGION INTO TUESDAY BEFORE LIFTING NORTHEAST.
A HIGH PRESSURE SYSTEM FROM HUDSON BAY CANADA IS THEN FORECAST TO
SINK SLOWLY SOUTHEAST AND REACH THE MIDDLE ATLANTIC STATES BY FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE UPPER LOW ACROSS THE MID ATLANTIC STATES AND ITS ASSOCIATED
SURFACE LOW WILL CONTINUE TO CIRCULATE SHOWERS ACROSS OUR AREA
OVERNIGHT. SHOWER PROBABILITIES WILL BE GREATEST ACROSS NORTHERN
NEW JERSEY AND ESPECIALLY EAST-CENTRAL PENNSYLVANIA...WITH
PROBABILITIES DROPPING OFF TOWARD THE SHORE. IT WILL REMAIN COOL
WITH LOWS DROPPING INTO THE 40S TO LOW 50S FOR MOST AREAS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
MORE OF THE SAME AS THE UPPER LOW AND ITS WEAKER SURFACE COUNTERPART
CONTINUE TO INFLUENCE OUR WEATHER. THE THREAT OF SHOWERS WILL BE
DECREASING DURING THE DAY WITH CHANCE POPS NORTH AND SLIGHT CHANCE
ELSEWHERE. QPF TOTALS ARE FORECAST TO BE LESS THAN 1/10 INCH.
EXPECT THE SUN TO BREAK THROUGH THE CLOUDS AT TIMES FROM LATE
MORNING THROUGH THE AFTERNOON. THIS WILL HELP PUSH TEMPERATURES
INTO THE MID 50S TO MID 60S.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
WE TRY TO FIND RUN-TO-RUN AND INTER-MODEL COMMONALITIES IN THE
MODELS REGARDING WHERE THEY MIGHT FAVOR SHOWER ACTIVITY. THIS LEADS
TO A 00Z ECMWF/12Z NAM COMPROMISE. INSOFAR AS THAT DOESN'T EXACTLY
RESEMBLE THE ECMWF/00Z CANADIAN GGEM COMPROMISE FROM THE LAST
FORECAST, WE'VE DECIDED TO MAINTAIN A FAIR AMOUNT OF CONTINUITY
INSTEAD. WE WILL BE UNDER THE INFLUENCE OF A CUTOFF LOW UNTIL
TUESDAY, AFTER WHICH TIME THE FORECAST WILL BE DRY AND UNTIL WHICH
TIME WE ARE CARRYING CHANCE OR SLIGHT CHANCE POPS AROUND THE REGION.
MID LEVEL LAPSE RATES MAY APPROACH EML LEVELS FROM TIME TO TIME WITH
THE CORE OF THE LOW NEARBY, BUT MUCAPES LOOK LOW OVER MOST OF THE
AREA AND WE STILL ARE NOT CARRYING ANY THUNDER. AT SOME POINT, THE
LOW SHOULD BE IN A POSITION TO ADVECT MOISTURE INTO AT LEAST THE
NORTHERN PART OF THE FORECAST AREA, BUT H8 DEW POINTS NEVER GET VERY
INTERESTING AND SO WE DON'T HAVE ANY PRESENT CONCERNS IN THE LONG
TERM REGARDING RAINFALL AMOUNTS.
WE ALSO GENERALLY STAYED REASONABLY CLOSE TO CONTINUITY ON
TEMPERATURE. ON MONDAY NIGHT, WE NOTICED THAT GUIDANCE WAS COMING IN
UNDER CLIMATOLOGY BY A LITTLE BIT, SO WE DID BLEND MORE GUIDANCE
INTO THE RELATIVELY MILD CONTINUITY THEN. ALL THIS MAKES FOR A
SOMEWHAT COOLER THAN NORMAL LONG TERM.
WINDS SHOULDN'T BE A FACTOR THROUGH MONDAY. WINDS ON TUESDAY ARE
EXPECTED TO PICK UP SOME ONCE THE LOW LIFTS AWAY, BUT THEY DON'T
LOOK THREATENING AT THIS POINT.
&&
.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CONDITIONS WILL CONTINUE TO LOWER OVERNIGHT TO MARGINAL VFR TO IFR
ESPECIALLY IN SCATTERED SHOWERS AND FOG...MOST NUMEROUS NORTHWEST.
NORTH TO NORTHWEST WINDS AROUND 10 KNOTS...LOCALLY 10 TO 15
KNOTS...WILL BECOME WEST TO SOUTHWEST 5 KNOTS OR LESS OVERNIGHT.
BY MID OR LATE MORNING, CONDITIONS WILL IMPROVE TO VFR AND THE
THREAT OF SHOWERS WILL BE DIMINISHING. WINDS WILL BECOME SOUTH TO
SOUTHWEST 5 TO 10 KNOTS.
OUTLOOK...
PERIODS OF MARGINAL VFR CONDITIONS IN SHOWER ACTIVITY ARE
EXPECTED INTO TUESDAY, AFTER WHICH TIME WE SHOULD SEE A STRETCH OF
VFR DAYS.
&&
.MARINE...
AS THE UPPER LOW AND IT'S ASSOCIATED SURFACE REFLECTION ROTATE OVER
THE MID ATLANTIC REGION, WINDS WILL SWING TO SW LATER TONIGHT AND
SUNDAY. SPEEDS WILL AVERAGE 10 TO 15 KT WITH GUSTS TO AROUND 20
KTS. SEAS ON THE OCEAN WILL RUN 3 TO 4 FT TONIGHT BUT SHOULD
INCREASE SUNDAY AS LONG PERIOD TROPICAL SWELLS MOVE IN. A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS WILL GO INTO EFFECT 6 AM SUNDAY
AND REMAIN UP UNTIL 6 AM MONDAY.
SEAS WILL BE THE MAIN CONCERN INTO MONDAY, AFTER WHICH TIME SWELLS
FROM OPHELIA SHOULD BEGIN TO ABATE. AFTER THAT, THE LIFTING AWAY OF
THE CUTOFF LOW COULD BRING ADVISORY CONDITIONS TO THE WATER DURING
THE MID-WEEK PERIOD.
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD ADVISORY ISSUED EARLIER TODAY WAS CANCELLED AT 8
PM.
WE DON'T EXPECT ANY PROBLEM WITH THE NEXT (LOWER) HIGH TIDE. AFTER
THAT, WE ARE MOVING AWAY FROM THE NEW MOON. WE CONSIDER THAT SWELLS
WILL EVENTUALLY REACH OUR WATERS, AND THAT TENDS TO SUPPORT HIGHER
ASTRONOMICAL TIDES. LOW PRESSURE WILL BE AROUND, AND THAT ALSO DOES.
AMONG THE MANY COMPUTER MODELS AVAILABLE, ONE CAN FIND ONE THAT
WOULD FORECAST WIND WITH A DIRECTION FAVORABLE TO HIGHER
ASTRONOMICAL TIDES THROUGH MONDAY, BUT THE WIND MAGNITUDE ISN'T
EXPECTED TO BE GREAT.
OUR OPINION AT THIS POINT IS THAT THE GENERAL TREND IN TIDAL
FLOODING WILL BE A DOWNWARD ONE, BUT WE CAN'T RULE OUT SOME MINOR
FLOODING BEFORE THIS SYSTEM MOVES AWAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 6 AM THIS MORNING
TO 6 AM EDT MONDAY FOR ANZ450>455.
&&
SYNOPSIS...DELISI
NEAR TERM.../RPW
SHORT TERM...RPW
LONG TERM...DELISI
AVIATION.../RPW
MARINE...RPW
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 1, 8:18 PM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 818 PM EDT SAT OCT 1 2011 NJZ001-007>010-PAZ054-055-061-062-030030- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-LEHIGH- NORTHAMPTON- 818 PM EDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. RAIN INTO TONIGHT MAY CAUSE POOR DRAINAGE AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ060-067>071-030030- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 818 PM EDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-030030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 818 PM EDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 1, 9:53 PM EDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT SAT OCT 1 2011
NJZ007>010-012-015-017>019-PAZ067>071-020345-
BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-HUNTERDON NJ-
MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SOMERSET NJ-WARREN NJ-
953 PM EDT SAT OCT 1 2011
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT WARREN...
MORRIS...HUNTERDON...SOMERSET...CAMDEN...GLOUCESTER...MERCER...
MIDDLESEX...DELAWARE...PHILADELPHIA...CHESTER...MONTGOMERY...BUCKS
AND BURLINGTON COUNTIES...
AT 946 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 13 MILES WEST OF TRENTON...
MOVING NORTHWEST AT 10 MPH. THE SHOWERS WILL BE NEAR NEWTOWN GRANT...
WARMINSTER HEIGHTS...HATBORO AROUND 955 PM...IVYLAND...FORT
WASHINGTON...HOPEWELL...SKILLMAN AROUND 1000 PM... HORSHAM...
CONSHOHOCKEN AND WEST CONSHOHOCKEN AROUND 1005 PM.
AS MUCH AS THREE-QUARTERS OF AN INCH OF RAIN COULD FALL WITH THE
SHOWERS. THIS MUCH RAIN COULD RESULT IN LOCALIZED STREET FLOODING...
AS WELL AS RISES ON CREEKS AND STREAMS.
LAT...LON 4025 7445 3996 7495 3978 7539 3991 7552
4012 7589 4024 7571 4056 7531 4090 7476
4069 7443 4066 7445 4065 7440 4059 7444
4060 7431 4058 7426
HAYESSpecial weather statement, Oct 1, 9:57 PM EDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT SAT OCT 1 2011
NJZ001-007-008-PAZ054-055-061-062-020400-
CARBON PA-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-
WARREN NJ-
957 PM EDT SAT OCT 1 2011
...AN AREA OF SHOWERS PRODUCING HEAVY RAINFALL WILL AFFECT SUSSEX...
WARREN...MORRIS...LEHIGH...NORTHAMPTON...CARBON AND MONROE
COUNTIES...
AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 15 MILES SOUTHEAST OF MOUNT
POCONO...MOVING NORTHWEST AT 15 MPH. THE SHOWERS WILL BE NEAR
STROUDSBURG...EAST STROUDSBURG...ECHO LAKE...FLATBROOKVILLE AROUND
1005 PM...ARLINGTON HEIGHTS...PALMERTON AROUND 1010 PM...
BRODHEADSVILLE AROUND 1015 PM...GILBERT AROUND 1020 PM...ANALOMINK
AND PARRYVILLE AROUND 1025 PM.
AS MUCH AS ONE-HALF INCH OF RAIN COULD FALL WITH THE SHOWERS. THIS
MUCH RAIN COULD RESULT IN LOCALIZED STREET FLOODING...AS WELL AS
RISES ON CREEKS AND STREAMS.
LAT...LON 4116 7516 4115 7509 4109 7503 4112 7495
4124 7487 4113 7444 4108 7449 4104 7449
4094 7461 4054 7534 4091 7596 4098 7586
4100 7575 4105 7578 4114 7567 4113 7564
4122 7557 4125 7545 4126 7514
HAYESSpecial weather statement, Oct 1, 11:54 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1154 PM EDT SAT OCT 1 2011
NJZ021>025-020545-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-CUMBERLAND NJ-
1154 PM EDT SAT OCT 1 2011
...AN AREA OF SHOWERS POSSIBLY AN ISOLATED THUNDERSTORM WILL PRODUCE
HEAVY RAINFALL AND AFFECT PARTS OF CUMBERLAND...CAPE MAY AND
ATLANTIC COUNTIES...
AT 1148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS PRODUCING HEAVY RAINFALL 15 MILES NORTH OF CAPE
MAY...MOVING NORTHEAST AT 15 MPH. THE SHOWER WILL BE NEAR
DENNISVILLE...SEA ISLE CITY...LEESBURG AROUND MIDNIGHT...WOODBINE
AROUND 1210 AM...SEAVILLE...BELLEPLAIN FOREST...STRATHMERE AROUND
1215 AM...CORBIN CITY...MARMORA AROUND 1235 AM AND BEESLEYS POINT
AROUND 1240 AM.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
LOCALIZED AMOUNTS UP TO HALF AN INCH IN AN HOUR ARE POSSIBLE. PLEASE
BE WARY IF DRIVING OVERNIGHT FOR PONDING OF WATER IN POOR DRAINAGE
LOCATIONS.
LAT...LON 3933 7454 3933 7455 3932 7455 3905 7476
3909 7491 3915 7490 3916 7492 3918 7503
3973 7475 3969 7468 3962 7466 3961 7462
3954 7447 3955 7442 3951 7439
TFGSpecial weather statement, Oct 1, 11:58 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1158 PM EDT SAT OCT 1 2011
PAZ054-055-060>062-067>069-020600-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-LEHIGH PA-MONROE PA-
MONTGOMERY PA-NORTHAMPTON PA-
1158 PM EDT SAT OCT 1 2011
...WIDELY SCATTERED SHOWERS WITH HEAVY RAINFALL WILL AFFECT
CHESTER...MONTGOMERY...BERKS...LEHIGH...NORTHAMPTON...CARBON...BUCKS
AND MONROE COUNTIES...
AT 1154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
WIDELY SCATTERED SHOWERS WITH HEAVY RAINFALL OVER THE
POCONOS...LEHIGH VALLEY...BERKS COUNTY AND THE NORTHWEST
PHILADELPHIA SUBURBS AS FAR SOUTH AS A LINE EXTENDING FROM 10 MILES
SOUTHEAST OF EASTON TO 16 MILES SOUTH OF READING. THIS AREA WAS
MOVING NORTHWEST AT 20 TO 30 MPH. THE BACK EDGE OF THE SHOWERS
SHOULD MOVE THROUGH SPRINGTOWN...COOPERSBURG...BIRDSBORO...
BECHTELSVILLE AROUND 1205 AM...GLENDON...EASTON...ZIONSVILLE...
LORANE AROUND 1210 AM...OLD ORCHARD AND PALMER HEIGHTS AROUND 1215
AM.
HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND CAUSE RISES ON
SMALL STREAMS. LOCALIZED AMOUNTS UP TO ONE QUARTER OF AN INCH IN AN
HOUR ARE POSSIBLE. PLEASE BE WARY IF DRIVING OVERNIGHT FOR PONDING
OF WATER IN POOR DRAINAGE LOCATIONS.
LAT...LON 4126 7514 4116 7516 4101 7507 4096 7514
4086 7505 4074 7520 4065 7521 4056 7519
4056 7511 4049 7507 3999 7590 4003 7596
4014 7590 4050 7644 4059 7603 4074 7578
4091 7600 4101 7575 4111 7576 4125 7550
TFGSpecial weather statement, Oct 2, 1:26 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
126 AM EDT SUN OCT 2 2011
DEZ001-MDZ008-012-NJZ016>019-027-PAZ067>071-020730-
BUCKS PA-CAMDEN NJ-CECIL MD-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-
KENT MD-MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-
PHILADELPHIA PA-SALEM NJ-SOUTHEASTERN BURLINGTON NJ-
126 AM EDT SUN OCT 2 2011
...WIDELY SCATTERED SHOWERS WITH LOCALLY HEAVY RAIN WILL AFFECT
CECIL...KENT...SALEM...CAMDEN...GLOUCESTER...DELAWARE...PHILADELPHIA.
..CHESTER...MONTGOMERY...BUCKS...NEW CASTLE AND BURLINGTON
COUNTIES...
AT 121 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH LOCALLY HEAVY RAIN EXTENDING FROM NORTHERN DELMARVA AND
SOUTHWEST NEW JERSEY INTO THE PHILADELPHIA PENNSYLVANIA SUBURBS.
THIS AREA IS MOVING NORTH AT 20 MPH. THE BACK EDGE OF THE SHOWERS
SHOULD BE NEAR OLD TOWN AROUND 135 AM...GREEN SPRING...CHAMBERSVILLE
AROUND 140 AM...MASSEY...OLIVET...NEWFIELD...CHESTERTOWN AROUND 150
AM...MALAGA...MORGNEC AND TOWNSEND AROUND 155 AM.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND CAUSE
RISES ON SMALL STREAMS. LOCALLY A QUARTER OF AN INCH OF RAIN COULD
FALL IN ONE HOUR. PLEASE BE CAUTIOUS WHILE DRIVING THROUGH FLOOD
PRONE AREAS.
LAT...LON 3995 7600 4032 7547 4040 7506 3962 7463
3973 7474 3951 7498 3956 7507 3946 7509
3955 7524 3937 7541 3950 7554 3958 7554
3958 7556 3937 7550 3924 7601 3912 7610
3936 7613 3953 7599 3962 7616 3973 7618
TFGSpecial weather statement, Oct 2, 2:44 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
244 AM EDT SUN OCT 2 2011
NJZ001-007>010-012>015-026-PAZ054-055-060>062-067>069-020845-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-COASTAL OCEAN NJ-
EASTERN MONMOUTH NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-MIDDLESEX NJ-
MONROE PA-MONTGOMERY PA-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-WESTERN MONMOUTH NJ-
244 AM EDT SUN OCT 2 2011
...WIDELY SCATTERED SHOWERS WITH HEAVY RAINFALL WILL AFFECT
SUSSEX...WARREN...MORRIS...HUNTERDON...SOMERSET...MERCER...MIDDLESEX.
..CHESTER...MONTGOMERY...BERKS...LEHIGH...NORTHAMPTON...CARBON...BUCK
S...MONROE...MONMOUTH AND OCEAN COUNTIES...
AT 236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS SPREADING INTO THE REGION FROM SOUTHERN NEW JERSEY AND THE
LOCAL PHILADELPHIA AREA. THE BACK EDGE OF THIS AREA WAS ALONG A LINE
EXTENDING FROM 9 MILES EAST OF TOMS RIVER TO 14 MILES NORTH OF TOMS
RIVER TO 15 MILES SOUTH OF NEW BRUNSWICK TO 16 MILES SOUTH OF EASTON
TO 15 MILES EAST OF LANCASTER...MOVING NORTHWEST AT 30 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND CAUSE RISES
IN SMALL STREAMS. LOCALLY A QUARTER OF AN INCH OF RAIN COULD FALL
IN ONE HOUR. PLEASE BE CAUTIOUS WHILE DRIVING THROUGH FLOOD PRONE
AREAS.
LAT...LON 4000 7403 3996 7405 4013 7411 4015 7472
4042 7507 4004 7595 4014 7590 4051 7640
4074 7578 4091 7600 4123 7554 4126 7514
4109 7503 4120 7487 4082 7433 4059 7444
4041 7399 4047 7399 4046 7398
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 9:03 PM EDT | Special Weather Statement | PHI | Warren | 57 min |
| Oct 1, 9:53 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Somerset | 112 min |
| Oct 1, 9:57 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 2 hr |
| Oct 1, 11:54 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 111 min |
| Oct 2, 1:26 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 2 hr |
| Oct 2, 3:53 AM EDT | Coastal Flood Statement | PHI | Middlesex, Monmouth, Ocean | 9 hr |
| Oct 2, 4:56 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex, Warren | 3 hr |
| Oct 2, 2:27 PM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 6 hr |
| Oct 2, 4:55 PM EDT | Special Weather Statement | PHI | Warren | 2 hr |
| Oct 1, 8:47 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 58 min |
| Oct 1, 11:58 PM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 2 hr |
| Oct 2, 3:35 AM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
Nearby
Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.